# SDR P5CA2018101700322

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,814 hours, 20,457 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998013
- Part serial: 900527
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE CYCLING BETWEEN 40-10 PSI BELOW 10000 FEET ON CLIMB AND DESCENT. REMOVED AND REPLACED LEFT PRSOV IAW AMM 36-11-00. OPS CK NORMAL.
